# SDR ASAA0892837

- Difficulty date: March 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810137
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOORBOARD AT STA 947 TO STA 986 LBL 17 TO LBL 43 CORNER CRACKED.  PREPARED DAMAGED AREA APPLIED POTTING COMPOUND BMS 5 28 TYPE 19 TO DAMAGED CORE: 8 LAYERS (4 EACH SIDE) OF BMS 9 3 1581, REPAIR PLY BONDED IAW B737 900 SRM 53 00 50 PG 201-203.
